# SDR P5CA2017081100270

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7921 · Engine Oil Cooler
- Part: Exchanger
- Condition: Leaking
- Location: Fuel/Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE JUST BEHIND AGB 6 O'CLOCK POSITION, HEAT EXCHANGER OIL/FUEL IS LEAKING THROUGH METAL GASKETS.  REMOVED AND REPLACED 2EA GASKETS ON FUEL/OIL HEAT EXCHANGER #1 ENGINE PER B767 AMM 79-21-01-024-065 LEAK CHECK GOOD.
